# SDR DXTA2013050805381

- Difficulty date: April 26, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N822QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600789
- Aircraft time: 3,366 hours, 2,731 cycles
- Engine: Pwa PW545A
- Engine time: 3,366 hours, 2,731 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 307129401
- Part serial: A002B9CT
- Condition: Unserviceable
- Location: Engine
- Part time: 3,366 hours, 2,731 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORESCOPE INSPECTION OF COMBUSTION CHAMBER LINER HARDWARE IAW SI 35-2013 INSTRUCTIONS. LINER FAILED INSPECTION WITH ONE NUT CONDITION "C" MISSING.  ENGINE DISASSEMBLED TO GAIN ACCESS TO CC LINER. FOUND HEAVY ERROSION ON HPT SEGMENTS. 20 NEW SEGMENTS INSTALLED AND GROUND TO DESIRED TIP CLEARANCE MM 72-40-01.  R & R LINER, IAW MM.
